Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 58, NWS Birmingham, AL

February 26, 2008Lowndes County, Alabama

NWS Birmingham, AL issued this tornado warning at Feb 26, 2008, 6:30 AM CST for Lowndes County, Alabama. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2008, 6:30 AM CST (12:30 UTC)
Expired
Feb 26, 2008, 6:48 AM CST
In force
18 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Lowndes County, AL

What was reported inside it

TimeReportWhereRemark
Feb 26, 6:35 AM CSTTSTM WND DMGFort Deposit, ALSPORADIC TREES DOWN ACROSS THE SOUTHERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 12:10 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 261230
TORBMX
ALC085-261300-
/O.NEW.KBMX.TO.W.0058.080226T1230Z-080226T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF HAYNEVILLE...

* UNTIL 700 AM CST

* AT 627 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BEECHWOOD...OR 8 MILES SOUTHWEST OF HAYNEVILLE...MOVING EAST AT 60
  MPH.

* THE TORNADO WILL BE NEAR...
  LETOHATCHEE BY 635 AM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3217 8668 3219 8669 3221 8667 3223 8640
      3206 8640 3205 8639 3199 8640 3195 8668
TIME...MOT...LOC 1230Z 262DEG 53KT 3208 8659

$$
2 follow-up statements
000 
WWUS54 KBMX 261237
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 AM CST TUE FEB 26 2008

ALC085-261300-
/O.CON.KBMX.TO.W.0058.000000T0000Z-080226T1300Z/
LOWNDES AL-
637 AM CST TUE FEB 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
SOUTHEASTERN LOWNDES COUNTY...

AT 636 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LETOHATCHEE...OR
ABOUT 9 MILES SOUTHEAST OF HAYNEVILLE...MOVING EAST AT 60 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3222 8661 3222 8653 3222 8652 3223 8640
      3206 8640 3205 8639 3199 8640 3196 8658
      3197 8660
TIME...MOT...LOC 1237Z 262DEG 53KT 3209 8647

$$
000 
WWUS54 KBMX 261248
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 AM CST TUE FEB 26 2008

ALC085-261258-
/O.CAN.KBMX.TO.W.0058.000000T0000Z-080226T1300Z/
LOWNDES AL-
648 AM CST TUE FEB 26 2008

...THE TORNADO WARNING FOR SOUTHEASTERN LOWNDES COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3222 8661 3222 8653 3222 8652 3223 8640
      3206 8640 3205 8639 3199 8640 3196 8658
      3197 8660
TIME...MOT...LOC 1248Z 262DEG 53KT 3211 8628

$$

JD/81

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 26, 5:25 AM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Feb 26, 5:25 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 AM CST TUE FEB 26 2008

.SHORT TERM...TODAY THROUGH WEDNESDAY.

CURRENTLY...A LINE OF SHOWERS AND THUNDERSTORMS ARE MOVING QUICKLY
ACROSS THE FORECAST AREA AND GENERALLY STRETCHED NORTHEAST TO
SOUTHWEST FROM RANDOLPH TO COOSA TO PERRY TO MARENGO COUNTIES.
THIS ACTIVITY WILL CONTINUE TO MOVE EASTWARD AS A FRONT PUSHES
ACROSS THE STATE. BY 7AM...THIS ACTIVITY WILL BE APPROACHING THE
INTERSTATE 85 CORRIDOR.

BEHIND THIS FRONT...STRONG NORTHWEST WINDS WILL USHER IN COLDER AND
DRIER AIR...WITH GUSTY WINDS CONTINUING THROUGH THE EVENING HOURS
AS THE PRESSURE GRADIENT TIGHTENS. TEMPERATURES WILL SLOWLY FALL
THROUGH THE DAY...INTO THE MID 40S IN THE NORTHWEST AND LOW 50S IN
THE SOUTHEAST BY LATE AFTERNOON.

STRONG COLD ADVECTION AND BREEZY CONDITIONS WILL CONTINUE TONIGHT
THROUGH WEDNESDAY...AS A SURFACE HIGH DROPS INTO THE SOUTHEAST
KEEPING THE PRESSURE GRADIENT TIGHT. AS THE MAIN UPPER LEVEL TROUGH
AXIS SWINGS THROUGH TONIGHT...ANY LEFTOVER MOISTURE COULD FALL AS
LIGHT FLURRIES ACROSS THE NORTHERN HALF OF THE FORECAST AREA. NO
ACCUMULATIONS OR TRAVEL PROBLEMS ARE EXPECTED. TEMPERATURES
WEDNESDAY AND THURSDAY MORNINGS WILL GENERALLY BE IN THE MID TO
UPPER 20S...WITH HIGHS ON WEDNESDAY IN THE 40S TO AROUND 50.

.LONG TERM...THURSDAY THROUGH MONDAY.

TEMPERATURES WILL BEGIN TO MODERATE THURSDAY AS HIGH PRESSURE SHIFTS
TO THE EAST AND WINDS TURN TO THE SOUTH. MOISTURE WILL GRADUALLY
RETURN TO THE AREA AHEAD OF A WEAK SHORT WAVE AND SURFACE FRONT THAT
WILL BRING THE CHANCE OF SHOWERS TO CENTRAL ALABAMA FRIDAY AND
FRIDAY NIGHT. THIS FRONT LOOKS TO STALL TO OUR SOUTH...AND THEN
RETURN NORTHWARD AS SOUTHERLY FLOW INCREASES SATURDAY NIGHT. KEPT
SATURDAY AND SUNDAY DRY AT THIS TIME. ALTHOUGH THIS MIGHT BE
OPTIMISTIC...ANY PRECIP THAT DOES DEVELOP WILL BE SCATTERED AND
MAINLY ACROSS THE NORTH AND WEST.

BETTER CHANCES FOR SHOWERS/TSTORMS WILL BE SUNDAY NIGHT THROUGH TUESDAY
AS A SHORT WAVE AND FRONT AFFECT THE AREA. THIS SYSTEM...ALBEIT AT
THE END OF THE FORECAST PERIOD...LOOKS TO BE VERY STRONG. STILL SOME
DISAGREEMENT BETWEEN THE MODELS AS FAR AS TRACK AND TIMING...AND
LEFT CHANCE POPS IN FOR NOW...AND WILL CONTINUE TO MONITOR FUTURE
MODEL RUNS.

14

&&

.AVIATION...06Z TAF DISCUSSION.

SOUTHERLY SURFACE WINDS ARE INCREASING ACROSS CENTRAL ALABAMA AS
PRESSURE GRADIENT TIGHTENS. MVFR CIGS SPREAD NORTHWARD A LITTLE
SOONER THAN EXPECTED...AND CLOUDS HAVE JUST ABOUT SPREAD OVER ALL OF
CENTRAL ALABAMA.  IFR CIGS POSSIBLE AT KMGM AND KTOI THROUGH 12Z
...WITH MFVR CIGS ELSEWHERE. A LINE OF THUNDERSTORMS WILL REACH A
KTCL-KBHM LINE ARND 09Z AND KMGM ARND 13Z. IFR VSBYS AND CIGS
EXPECTED WITH LINE OF STRONG TSTMS. TSTMS WILL NOT LAST FOR MORE
THAN TWO HOURS ONCE THEY BEGIN DUE TO FAST MOVING FRONT.

LOWER CLOUDS MAY BECOME SCATTERED BY AFTERNOON AS DRIER AIR MIXES
DOWNWARD. HOWEVER...COLD AIR STRATUS DECK WITH CIGS 1500-2500 FEET
WILL MOVE BACK INTO AREA BY LATE AFTERNOON. AFTER FROPA...SURFACE
WINDS WILL INCREASE TO BETWEEN 15 AND 25 KNOTS FROM THE NORTHWEST
AND NOT DIMINISH UNTIL AFTER 03Z.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     51  27  44  24  56 /  70  10   0   0  10
ANNISTON    53  28  45  27  57 /  80  10   0   0   0
BIRMINGHAM  53  27  45  30  56 /  60  10   0   0   0
TUSCALOOSA  52  29  50  29  60 /  40   0   0   0   0
CALERA      54  30  47  29  58 /  60  10   0   0   0
AUBURN      57  28  47  30  53 /  80  10   0   0   0
MONTGOMERY  59  30  50  27  59 /  80  10   0   0   0
TROY        58  29  49  24  59 /  80   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 8 PM CST FOR ALL OF CENTRAL ALABAMA.

&&
Hazardous weather outlook, Feb 26, 6:07 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 AM CST TUE FEB 26 2008

ALZ011>015-017>050-271200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
607 AM CST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER ASSOCIATED WITH A LINE OF
THUNDERSTORMS THROUGH 9 AM THIS MORNING...GENERALLY ALONG AND
SOUTHEAST OF A LINE FROM SELMA...TO ROCKFORD...TO LAFAYETTE. THE MAIN
THREAT IS STRONG...DAMAGING WINDS...WITH GUSTS UP TO 60 MPH...
ALTHOUGH LARGE HAIL IS ALSO POSSIBLE.

BEHIND THE LINE OF THUNDERSTORMS...WINDS ARE EXPECTED TO SHIFT
TO THE NORTHWEST AND BECOME BREEZY AND GUSTY...AT 10 TO
20 MPH WITH GUSTS TO 30 MPH. A LAKE WIND ADVISORY IS IN
EFFECT UNTIL 8 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
REQUIRED THROUGH TUESDAY MORNING.

In the hours before

Local storm report, Feb 26, 5:26 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            POWERLINE DOWN ON QUAIL RIDGE ROAD AND ALSO ON HWY 207.

0440 AM     TSTM WND DMG     2 SSW TALLADEGA         33.41N 86.11W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            HALF OF THE ROOF IS PEELED OFF A RESIDENCE IN BEMISTON.

0440 AM     TSTM WND DMG     2 SSW TALLADEGA         33.41N 86.11W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            TREE ON A HOUSE ON PARKWAY AVENUE IN BEMISTON.

0445 AM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            MOBILE HOME ROOF DAMAGE NEAR MICHAELS LANE.

0445 AM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            TREES DOWN NEAR RIVER FOREST LANE.

0445 AM     TSTM WND DMG     TALLADEGA               33.43N 86.10W
02/26/2008                   TALLADEGA          AL   EMERGENCY MNGR

            TREE AND TRAMPOLINE IN ROAD AND ANOTHER ON A HOUSE.

&&

KSUMRALL
Local storm report, Feb 26, 5:47 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     TSTM WND DMG     OXFORD                  33.60N 85.83W
02/26/2008                   CALHOUN            AL   EMERGENCY MNGR

            NUMEROUS TREES REPORTED DOWN COUNTY WIDE.

&&

JONES/90
Special weather statement, Feb 26, 6:00 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CST TUE FEB 26 2008

ALZ040>044-261230-
AUTAUGA-DALLAS-ELMORE-LOWNDES-MONTGOMERY-
600 AM CST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...DALLAS...ELMORE...LOWNDES
AND MONTGOMERY COUNTIES UNTIL 630 AM CST...

AT 559 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF MULBERRY...OR 9 MILES NORTHEAST
OF SELMONT-WEST SELMONT...MOVING EAST AT 50 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BURNSVILLE.
  MULBERRY.
  VIDE JUNCTION.
  AUTAUGAVILLE.
  BOOTH.
  AUTAUGA COUNTY AIRPORT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Feb 26, 6:02 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     HEFLIN                  33.65N 85.59W
02/26/2008                   CLEBURNE           AL   EMERGENCY MNGR

            TREES AND POWERLINES REPORTED DOWN COUNTY WIDE.

&&

JONES/90
Local storm report, Feb 26, 6:09 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     WEDOWEE                 33.31N 85.49W
02/26/2008                   RANDOLPH           AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ACROSS THE NORTH END
            OF THE COUNTY. SOME STRUCTUAL DAMAGE.

&&

JONES/90
Local storm report, Feb 26, 6:27 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 AM CST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     LEEDS                   33.55N 86.56W
02/26/2008                   JEFFERSON          AL   EMERGENCY MNGR

            *** 1 FATAL *** TREE DOWN ON MOBILE HOME ON HENRY ELLEN
            ROAD.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:23 AM CSTSevere Thunderstorm WarningBMXJefferson37 min
Feb 26, 3:28 AM CSTTornado WarningBMXJefferson16 min
Feb 26, 3:47 AM CSTSevere Thunderstorm WarningBMXBibb, Shelby28 min
Feb 26, 3:57 AM CSTSevere Thunderstorm WarningBMXChilton, Clay33 min
Feb 26, 4:06 AM CSTSevere Thunderstorm WarningBMXTalladega39 min
Feb 26, 4:13 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne, St. Clair, Talladega32 min
Feb 26, 4:18 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa27 min
Feb 26, 4:26 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega34 min
Feb 26, 4:42 AM CSTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa33 min
Feb 26, 4:55 AM CSTSevere Thunderstorm WarningBMXMarengo35 min
Feb 26, 5:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Feb 26, 5:34 AM CSTSevere Thunderstorm WarningBMXDallas26 min
Feb 26, 6:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery36 min
Feb 26, 6:40 AM CSTSevere Thunderstorm WarningBMXMontgomery35 min
Feb 26, 6:42 AM CSTTornado WarningBMXMontgomery33 min
Feb 26, 6:45 AM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery30 min
Feb 26, 6:57 AM CSTSevere Thunderstorm WarningBMXBullock, Pike33 min
Feb 26, 7:13 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Russell47 min
Feb 26, 7:22 AM CSTSevere Thunderstorm WarningBMXBullock, Pike38 min
Feb 26, 7:42 AM CSTSevere Thunderstorm WarningBMXLee, Russell18 min
Feb 26, 7:49 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike56 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.